# SDR SWAA010353

- Difficulty date: February 5, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT AND RT HORIZ STAB CENTER SECTION, FWD SPAR LOWER CLEVIS, FWD AND AFT LUG OUT OF LIMITS.  REPAIRED LUGS PER ACO & ER.
